Alert archive / Nebraska / Flash Flood Warnings in 2009

Flash Flood Warning 7, NWS Omaha, NE

August 24, 20094 counties in Nebraska

NWS Omaha, NE issued this flash flood warning at Aug 24, 2009, 11:30 PM CDT for 4 counties in Nebraska. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 24, 2009, 11:30 PM CDT (04:30 UTC)
Expired
Aug 25, 2009, 5:30 AM CDT
In force
6 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
None

Counties Antelope County, NE, Boone County, NE, Madison County, NE, Pierce County, NE

The radar

The Omaha radar (KOAX), 156 km from the middle of the area, began a volume at 04:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 4.5 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2009-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2098 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2009-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2098 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KOAX 250430
FFWOAX
NEC003-011-119-139-251030-
/O.NEW.KOAX.FF.W.0007.090825T0430Z-090825T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1130 PM CDT MON AUG 24 2009

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN BOONE COUNTY IN NORTHEAST NEBRASKA
  NORTHWESTERN MADISON COUNTY IN NORTHEAST NEBRASKA
  SOUTHERN ANTELOPE COUNTY IN NORTHEAST NEBRASKA
  SOUTHWESTERN PIERCE COUNTY IN NORTHEAST NEBRASKA

* UNTIL 530 AM CDT TUESDAY

* AT 1127 PM CDT...DOPPLER RADAR HAS INDICATED 2 TO 4 INCHES OF RAIN 
  HAD FALLEN OVER AN AREA FROM NORTH OF TILDEN THROUGH ELGIN AND TO  
  WEST OF PETERSBURG. SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAIN 
  WILL CONTINUE ACROSS THE WARNED AREA THROUGH AT LEAST 100 AM.  AN  
  ADDITIONAL INCH OR TWO OF RAIN IS LIKELY.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ELGIN...OAKDALE AND PETERSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 4204 9830 4225 9758 4204 9773 4190 9787
      4174 9830

$$

CHERMOK
4 follow-up statements
000 
WGUS73 KOAX 250612
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
112 AM CDT TUE AUG 25 2009

NEC003-011-119-139-251030-
/O.CON.KOAX.FF.W.0007.000000T0000Z-090825T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE NE-MADISON NE-PIERCE NE-ANTELOPE NE-
112 AM CDT TUE AUG 25 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN ANTELOPE...
SOUTHWESTERN PIERCE...NORTHWESTERN MADISON AND NORTHERN BOONE
COUNTIES UNTIL 530 AM CDT...

AT 108 AM CDT...DOPPLER RADAR HAS INDICATED 3 TO 4 INCHES OF RAIN   
HAD FALLEN OVER AN AREA FROM NORTH OF TILDEN THROUGH ELGIN AND TO    
WEST OF PETERSBURG. INTERMITTENT AND SLOW MOVING THUNDERSTORMS WITH 
VERY HEAVY RAIN WILL CONTINUE ACROSS THE WARNED AREA THROUGH THE 
EARLY MORNING HOURS.  AN ADDITIONAL INCH OR TWO OF RAIN IS LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT...WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4204 9830 4225 9758 4204 9773 4190 9787
      4174 9830

$$

KERN
000 
WGUS73 KOAX 250705
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
205 AM CDT TUE AUG 25 2009

NEC003-011-119-139-251030-
/O.CON.KOAX.FF.W.0007.000000T0000Z-090825T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE NE-MADISON NE-PIERCE NE-ANTELOPE NE-
205 AM CDT TUE AUG 25 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN ANTELOPE...
SOUTHWESTERN PIERCE...NORTHWESTERN MADISON AND NORTHERN BOONE
COUNTIES UNTIL 530 AM CDT...

AT 201 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS PARTS OF THE WARNED 
AREA. A CLUSTER OF STORMS WAS LOCATED BETWEEN PETERSBURG...ELGIN AND 
TILDEN. THIS WILL CAUSE AN ADDITIONAL 1 OR 2 INCHES OF RAIN IN THE 
AREA THAT SAW 3 TO 4 INCHES OF RAIN EARLIER.

SLOW MOVING THUNDERSTORMS ARE PRODUCING VERY HEAVY RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH 
FLOODING TO OCCUR. SOME LOCATIONS THAT COULD EXPERIENCE FLOODING 
INCLUDE...ELGIN...OAKDALE...PETERSBURG AND TILDEN.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY 
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL 
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT...WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 4204 9830 4225 9758 4204 9773 4190 9787
      4174 9830

$$

MILLER
000 
WGUS73 KOAX 250908
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
408 AM CDT TUE AUG 25 2009

NEC003-011-119-139-251030-
/O.CON.KOAX.FF.W.0007.000000T0000Z-090825T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE NE-MADISON NE-PIERCE NE-ANTELOPE NE-
408 AM CDT TUE AUG 25 2009

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN ANTELOPE...
SOUTHWESTERN PIERCE...NORTHWESTERN MADISON AND NORTHERN BOONE
COUNTIES UNTIL 530 AM CDT...

SOME LIGHT TO MODERATE RAIN CONTINUED TO FALL OVER THE WARNED AREA
AS OF 405 AM CDT. RUNOFF FROM EARLIER HEAVY RAIN SHOULD CONTINUE 
EARLY THIS MORNING. THE HEAVIEST RAIN APPEARS TO HAVE OCCURRED IN
NORTHERN BOONE COUNTY AND SOUTHERN ANTELOPE COUNTY...ESPECIALLY 
FROM ELGIN SOUTHWEST TOWARD WHEELER COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT...WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED...ACT QUICKLY. DO NOT
ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4204 9830 4225 9758 4204 9773 4190 9787
      4174 9830

$$

MILLER
000 
WGUS73 KOAX 251027
FFSOAX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
527 AM CDT TUE AUG 25 2009

NEC003-011-119-139-251039-
/O.EXP.KOAX.FF.W.0007.000000T0000Z-090825T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOONE NE-MADISON NE-PIERCE NE-ANTELOPE NE-
527 AM CDT TUE AUG 25 2009

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN
ANTELOPE...SOUTHWESTERN PIERCE...NORTHWESTERN MADISON AND NORTHERN
BOONE COUNTIES WILL BE ALLOWED TO EXPIRE AT 530 AM CDT...

SOME LIGHT TO MODERATE RAIN CONTINUED TO FALL OVER THE WARNED AREA 
AS OF 525 AM CDT. RUNOFF FROM EARLIER HEAVY RAIN SHOULD CONTINUE 
EARLY THIS MORNING...BUT THE THREAT FOR FLASH FLOODING HAS ENDED.

THE HEAVIEST RAIN APPEARS TO HAVE OCCURRED IN NORTHERN BOONE COUNTY 
AND SOUTHERN ANTELOPE COUNTY...ESPECIALLY FROM ELGIN SOUTHWEST 
TOWARD WHEELER COUNTY. MINOR OVERFLOWS MAY OCCUR ON BEAVER CREEK AND 
CEDAR CREEK.

IF FLOODING IS OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE.

LAT...LON 4204 9830 4225 9758 4204 9773 4190 9787
      4174 9830

$$

MILLER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this flash flood warning went out at Aug 24, 3:12 PM CDT, 8 hours 18 minutes earlier.

Area forecast discussion, Aug 24, 3:12 PM CDT, 8 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
312 PM CDT MON AUG 24 2009

.SHORT TERM...TONIGHT THROUGH TUESDAY.
MAIN FORECAST CONCERNS WILL BE TIMING AND AREAL COVERAGE OF PRECIP
LATE TONIGHT AS A COLD FRONT BEGINS TO MOVE INTO THE AREA.

SUBJECTIVE UPPER AIR ANALYSIS AND WATER VAPOR IMAGERY INDICATED A
SHORTWAVE MOVING OUT OF THE FOUR CORNERS REGION WITH 30 METER HEIGHT
FALLS...BUT MORE NOTABLY A TROPICAL MOISTURE PLUME ATTACHED TO IT.
AT THE SAME TIME...AN ADVANCING COLD FRONT WILL MERGE WITH THE UPPER
TROUGH TO BRING A THREAT FOR PRECIPITATION TONIGHT...BUT MAINLY FOR
AREAS NORTH OF I80...AND MOSTLY LATE TONIGHT OR AFTER MIDNIGHT.
GIVEN LACK OF CONVERGENCE WITH THE NOSE OF THE LOW LEVEL JET FEEDING
INTO THE FRONT...FAR SOUTHEAST NEBRASKA AND SOUTHWEST IOWA SHOULD
REMAIN DRY OVERNIGHT. ALSO BUMPED UP OVERNIGHT TEMPS A COUPLE OF
DEGREES SINCE WINDS SHOULDNT DECOUPLE OVERNIGHT.

ON TUESDAY...THE FRONT DOES MAKE SLOW PROGRESS SOUTHWARD THROUGH THE
AREA THROUGH THE DAY. NOT SURE HOW MUCH CONVECTION WILL BE LEFT OVER
BY DAYBREAK THOUGH...BUT THERES AT LEAST A SMALL CHANCE IN THE
MORNING FOR NORTHERN PORTIONS OF THE CWFA...THEN A SLIGHTLY BETTER
CHANCE IN THE AFTERNOON AS THE NEXT UPPER LEVEL IMPULSE...WHICH IS
CURRENTLY LOCATED OVER SOUTHERN NEVADA...MOVES INTO THE REGION.

OVERALL...SEVERE THREAT DURING THIS TIME IS RELATIVELY LOW...GIVEN
LOW MAGNITUDE OF WIND SHEAR. HOWEVER...MOISTURE POOLING ALONG OR
JUST NORTH OF THE FRONT COULD BE AN ISSUE ON TUESDAY AFTERNOON...
WHICH COULD RESULT IN INCREASED INSTABILITY...BUT AGAIN...WIND SHEAR
WOULD BE 25 TO 30 KTS AT BEST...THUS ORGANIZED SEVERE WEATHER IS NOT
EXPECTED.

.LONG TERM...TUESDAY NIGHT THROUGH MONDAY.
FORECAST CHALLENGES WILL GENERALLY BE THE PRECIPITATION ASSOCIATED
WITH THE SFC FNT THAT REMAINS IN THE MIDWEST TUESDAY NIGHT THROUGH
THURSDAY...THEN TEMPERATURES DURING THE PD.

THE EVENING STARTS OUT WITH A SFC FNT FM SE NEBRASKA INTO CNTRL
IA...WITH THE H85 IN THE AREA AS WELL. DEEP MOISTURE IS IN PLACE
WITH H85 DEWPOINTS AROUND 16 DEG C AND H7 DEWPOINTS AROUND 6 DEG C.
THE STRONGER MID LEVEL TROF HAS PASSED TO THE N FM THE UPR GRTLKS
INTO SRN CANADA...MID LEVEL RIDGING OVR MT...AND AN AREA OF LOW
PRES OVR MISSISSIPPI. FOR OUR AREA...WE HAVE SW FLOW ALOFT AND
SHORTWAVE TROF ENERGY PASSING THROUGH WITH WEAK TROFINESS OVR CO.
WITH UVV OVERNIGHT...AND DEEP MOISTURE IN PLACE...WOULD EXPECT
SHRA/TSRA TO CONTINUE WITH AND BEHIND THE FNT OVR THE FCST AREA
TUESDAY NIGHT.  DEPENDING ON HOW STRONG THE FORCING IS...HEAVIER
RAIN AMOUNTS COULD DEVELOP AS PWATS ARE AROUND 2 INCHES AND STORM
MOTIONS ARE ON THE SLOW SIDE...AROUND 10KTS. WED THRU WED
NIGHT...THE SFC FNT SLOWLY PUSHES SOUTHWARD...HOWEVER...MID LEVEL
TROF ENERGY REMAINS OVR THE REGION. THUS...WILL HOLD ON THE
SHRA/ISOLD TSRA FOR ESPECIALLY THE SOUTHEAST HALF TO ONE THIRD OF
THE CWA. THURSDAY AND THURSDAY NIGHT...THE MID LEVEL TROF AND
MOISTURE PUSH FAR ENOUGH OUT OF THE AREA...SO THAT ONLY LINGERING
SHOWERS HAVE BEEN MENTIONED IN THE SOUTHEAST.

THERE IS BETTER MODEL TO MODEL CONTINUITY WITH THE EXTENDED IN
THAT FRI THRU MON...HOWEVER THE MODELS HAVE BEEN WAFFLING ON THE
STRENGTH OF THE TROF OVR THE GRTLKS. THE LATEST ECMWF AND CANADIAN
HAVE A BROADER TROF WHICH EXTENDS WELL INTO THE PLAINS...WHILE THE
GFS IS WEAKER. LEANING WITH THE ECMWF/CANADIAN TRENDED COOLER
WITH THE HIGHS FRI-MON. MOSTLY BELOW NORMAL TEMPERATURES
ARE EXPECTED WEDNESDAY THRU MONDAY WITH HIGHS IN THE LOWER 70S TO
LOWER 80S.

&&

.AVIATION...
TAF SITES KOFK/KOMA/KLNK

24/18Z TAF ISSUANCE...

ADVANCING COLD FRONT AND IMPENDING THREAT FOR PRECIP ARE THE PRIMARY
CHALLENGES. UNTIL THEN...VFR CONDITIONS PREVAIL WITH GUSTY WINDS
THIS AFTERNOON...BUT GUSTS SHOULD DIMINISH BY 00Z-01Z. FRONT SHOULD
AFFECT KOFK FIRST...WITH A THREAT FOR -TSRA FROM ABOUT 05Z-09Z...
THEN A WIND SWITCH TO THE NORTHWEST WITH A THREAT FOR -SHRA FROM
09Z-14Z. SIMILAR CONDITIONS EXPECTED AT KLNK/KOMA...WITH A THREAT
FOR PRECIP NOT EXPECTED UNTIL ABOUT 12Z-18Z WITH JUST -SHRA AND A CB
GROUP MENTIONED SINCE ITS SO FAR OUT. LLWS ALSO APPEARS TO BE A
CONCERN AT ALL TAF SITES AS THE LOW LEVEL JET INCREASES
OVERNIGHT...FROM ABOUT 03Z-09Z.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

DEWALD/ZAPOTOCNY/DEWALD
Hazardous weather outlook, Aug 24, 5:28 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
528 PM CDT MON AUG 24 2009

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-251230-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
528 PM CDT MON AUG 24 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND TUESDAY

THUNDERSTORMS ARE POSSIBLE TONIGHT ACROSS PORTIONS OF NORTHEAST
NEBRASKA AND NORTHWEST IOWA...MAINLY NORTH OF INTERSTATE 80.
WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER A FEW
ISOLATED SEVERE STORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH MONDAY

THUNDERSTORMS ARE POSSIBLE ON TUESDAY AFTERNOON AND EVENING ALONG
A COLD FRONT AS IT SLOWLY MOVES THROUGH THE AREA. AGAIN...WIDESPREAD
SEVERE WEATHER IS NOT EXPECTED...BUT ISOLATED DAMAGING WINDS AND
LARGE HAIL MAY OCCUR.

THE FRONT WILL CONTINUE TO DRIFT SOUTHWARD TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT. THE CHANCE FOR THUNDERSTORMS WILL LINGER...MAINLY
SOUTH OF INTERSTATE 80. SEVERE THUNDERSTORMS ARE NOT ANTICIPATED.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION SHOULD NOT BE NEEDED TONIGHT OR TUESDAY.

In the hours before

Local storm report, Aug 24, 9:49 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
949 PM CDT MON AUG 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             ELGIN                   41.98N 98.08W
08/24/2009  E0.88 INCH       ANTELOPE           NE   TRAINED SPOTTER

&&

CHERMOK
Local storm report, Aug 24, 10:02 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1002 PM CDT MON AUG 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HEAVY RAIN       ELGIN                   41.98N 98.08W
08/24/2009  E0.50 INCH       ANTELOPE           NE   LAW ENFORCEMENT

            HALF INCH OF RAIN IN 25 MINUTES

&&

KERN
Local storm report, Aug 24, 10:10 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1010 PM CDT MON AUG 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     OAKDALE                 42.07N 97.97W
08/24/2009  E60 MPH          ANTELOPE           NE   CO-OP OBSERVER

&&

KERN
Local storm report, Aug 24, 10:17 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1017 PM CDT MON AUG 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     HEAVY RAIN       ELGIN                   41.98N 98.08W
08/24/2009  E1.00 INCH       ANTELOPE           NE   LAW ENFORCEMENT

            ONE INCH IN 50 MINUTES AND STILL RAINING

&&

KERN
Local storm report, Aug 24, 11:13 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1113 PM CDT MON AUG 24 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1112 PM     HEAVY RAIN       ELGIN                   41.98N 98.08W
08/24/2009  E2.25 INCH       ANTELOPE           NE   LAW ENFORCEMENT

            2 HOUR TOTAL. STILL COMING DOWN.

&&

KERN

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 24, 9:47 PM CDTSevere Thunderstorm WarningOAXAntelope, Boone, Madison, Pierce58 min
Aug 24, 10:21 PM CDTAreal Flood AdvisoryOAXAntelope, Boone116 min

Nearby

Flash Flood Warnings in Nebraska, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.